Please use this identifier to cite or link to this item:
Title: Probability measure functors preserving the regular property
Authors: Ta, Khac Cu
Keywords: measure functors;regular property
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 1 (2004)
Abstract: Let X be a topological Hausdorff space. For each k E N, by Pk(X) we denote the set of all probability measures on X , whose supports of no more than k points. Then probability measure functor Pk preserve the regular property.
Description: p. 19-22
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 218.pdf
  • Description : 
  • Size : 153.87 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.